Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Fever, leg pain, cannot close eyes when sleeping. What is the problem?

Hi, I got fever a day before and it joined with leg, knee and thigh pain. and one other thing i feeling painful is i can t close my eyes when i go for sleeping. When I close my eyes i see a lot of things in my visualization and i had to open my eyes and the same thing happens whenever i try to close my eyes and i can t sleep the whole night. please tell me what is the problem with me and i am really feeling painful. thanks George
Asked On : Fri, 28 Sep 2012
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
you have mentioned symptoms of viral fever.
if you have a high grade fever then you can take antipyretic i.e. paracetamol, and any antibiotic with it
your fever will be better with in 3-5 days
if you are not able to sleep properly means you may have some sort of tension in your subconsious should avoid taking any tension
start taking treatment and relax your will be better soon
take care
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor